# SDR 2001UALA00304

- Difficulty date: March 22, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Aircraft time: 63,988 hours, 36,527 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BILGE AREA BS 580 TO 600 BETWEEN STRINGERS 27R AND 28R SUPPORT ANGLE CRACKED.
